# SDR DALA2014071004019

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Delaminated
- Location: Butte Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LT MID BUTTE DOOR MID SECTION UPPER AND LOWER FACE AT LT WING.  NEW BUTTE DOOR WAS ADJUSTED DRILLED INSTALLED IAW SRM 51-30-1,51-30-2.
